

1120 SW Fifth Avenue, Suite 800 Portland, OR 97204 503.823.5185
Fax 503.823.7576 TTY 503.823.6868 www.portlandoregon.gov/transportation

Dan Saltzman Commissioner Leah Treat Director

## PedPDX: Portland's Citywide Pedestrian Plan

## **Community Advisory Committee**

## Meeting Agenda

Wed. February 28, 2018 5:30-7:30 PM
University of Oregon Portland Campus
White Stag Block: 70 NW Couch St
(Smart Park two blocks away at NW Naito + Davis)
Members of the public are always welcome!

1.	Welcome + introductions (includes public)	5:30-5:40 PM
2.	<ul> <li>Housekeeping and updates</li> <li>Next meeting in April (no March meeting)</li> <li>Vision/Mission/Goals/Objectives survey</li> <li>Other housekeeping items</li> </ul>	5:40-5:45 PM
3.	Draft Pedestrian Safety Existing Conditions Presentation and Committee Feedback (35 min)  Presented by Matt Berkow from Nelson Nygaard	5:45-6:20 PM
4.	Draft Alternative Pedestrian Walkways Presentation and Committee Feedback (35 min) Presented by Nick Falbo and Michelle Marx both from PBOT	6:20-6:55PM
5.	Draft Pedestrain Network Completeness and Adequacy Criteria Presentation and Committee Feedback (25 min) Presented by Matt Berkow from Nelson Nygaard and Michelle Marx from PBOT	6:55-7:20PM
6.	Public Comments	7:20-7:30PM

7. Adjourn\*

\*If there are more members of the public in attendance than has been typical, staff will gladly facilitate to attempt to preserve additional time in the agenda for public comment, as reasonable.

